Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Factorization and approximation
problems for matrix functions


Author: V. V. Peller
Journal: J. Amer. Math. Soc. 11 (1998), 751-770
MSC (1991): Primary 47B35, 30Dxx, 46Exx
MathSciNet review: 1618768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study maximizing vectors of Hankel operators with matrix-valued symbols. This study leads to a solution of the so-called recovery problem for unitary-valued functions and to a new approach to Wiener-Hopf factorizations for functions in a function space $X$ satisfying natural conditions. Finally, we improve earlier results of Peller and Young on hereditary properties of the operator of superoptimal approximation by analytic matrix functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 47B35, 30Dxx, 46Exx

Retrieve articles in all journals with MSC (1991): 47B35, 30Dxx, 46Exx


Additional Information

V. V. Peller
Affiliation: Department of Mathematics, Kansas State University, Manhattan, Kansas 66506
Email: peller@math.ksu.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-98-00274-4
PII: S 0894-0347(98)00274-4
Received by editor(s): June 11, 1997
Additional Notes: The author is partially supported by NSF grant DMS 9304011.
Article copyright: © Copyright 1998 American Mathematical Society